Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What is the dark brown discharge? Why do I have headaches, nausea and dry skin?

hi, my last period was 2nd september which lasted 4 days i am always on time every month with my periods and im also on the pill but i missed a few pills through september and my next period was due on the 29th sept but all i had was like a dark brown discharge that i noticed when i went to the toilet and wiped down below. ive had some nausea , im very tired all the time ive been having afternoon naps, my skin is very dry and spotty when usually i rarely even get 1 spot and have had headaches , ive done 2 pregnancy tests which i done 3 days after i was due on but they both said negative! i am a little confused, could i be pregnant or could it be stress i need some help? thank you, terri
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Stress is a very common cause for irregular periods. The urine pregnancy tests are very much accurate to diagnose pregnancy and if it has come negative then probably you are not pregnant. Try getting down your stress and probably the periods will be again regular.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or wish to know further about this problem, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor